# SDR SWAA2023113025250

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 54,777 hours, 27,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA EMERGENCY ESCAPE ROPE DOOR WILL NOT OPEN.<[01] REPOSITIONED ESCAPE ROPE AWAY FROM COMPARTMENT DOOR LATCH; OPS CK GOOD PER AMM 25-61-10.
